# SDR QXEA0202197

- Difficulty date: December 19, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 2,252 hours, 1,758 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-FORWARD CARGO BAY FIRE DETECTION CHIMNEY AT DOOR ENTRANCE HAS TORN SCREEN.  REMOVED DAMAGED DOOR ENTRANCE CHIMNEY AND REPLACED IT WITH SERVICEABLE UNIT.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
